# SDR 9500299758

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 2420 · AC Generation System
- Part: Ac Gen Syst
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOSS OF LEFT DC BUS AND TWO AC PHASE OCCURRED ENROUTE MDT-DTW. FLIGHT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AC POWER RELAY, VOLTAGE REGULATOR, GENERATOR CONTROL PANEL, AND LEFT ENGINE GENERATOR.  AIRCRAFT RETURNED TO SERVICE.
